MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3544457MC |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
01/23/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient underwent a primary breast augmentation surgery with implantation of a 445cc mentor memorygel breast implant prosthesis.Post-operatively, the patient desired a bilateral mastopexy and larger breast implants.As a result, the patient underwent bilateral removal and replacement with 535cc (left-sided) and 595cc (right-sided) mentor memorygel xtra breast implants on (b)(6) 2024.During the surgery, a ruptured left breast implant was discovered.There were no reported procedural delays or patient consequences due to the discovery.This report is for the right breast prosthesis.Refer to manufacturing report number 1645337-2024-02037 for the contralateral event.
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made. as such, the investigation will be closed. if the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803. this report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date. this report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report. reason for device explant and/or reoperation: anisomastia.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On february 28, 2024, a manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On february 21, 2024, mentor became aware that information was inadvertently submitted in error.The manufacturing record evaluation was not complete at the time of submission.A manufacturing record evaluation is in progress. once completed, a supplemental report will be submitted.Manufacturer¿s reference number: (b)(4), in the initial, the manufacturing record evaluation should have stated, a manufacturing record evaluation is in progress. once completed, a supplemental report will be submitted, as the evaluation is not yet complete.